Our expert says:
Don't you think this could be caused by your Lithium levels - have you tested it lately? The required dosage (15-20mg per kg of body weight) is slightly less than the toxic level, requiring blood levels of lithium to be monitored extremely closely during treatment. If your weight goes up and down by up to 20 kg, you may be toxic at times. Dehydration ( like with you having diarrhoea) can increase lithium levels, causing symptoms of neuropathy. Signs that lithium levels within the body are too high include: confusion, DIARRHOEA, tiredness, severe tremors, muscle weakness. Maybe this is the culprit!
No, I am not practicing in Centurion anymore - are now doing medicine research work for the time being. (working hours more family friendly...)
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.